# SDR SWAA2025120128621

- Difficulty date: October 25, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N7881A
- Make and model: Boeing 737-7CT
- Aircraft serial: 35084
- Aircraft time: 56,447 hours, 30,369 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Zone 600 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 8 SLAT NOSE SKIN AT ACTUATOR RIB HAS POSSIBLE CRACK.   CLEANED RIGHT WING NR 8 SLAT NOSE SKIN AT ACTUATOR IAW SOPM 20-30-03. REPAIRED SLAT IAW SRM 57-42-01-2R-8, REPAIR 8, ALTERNATIVE 1, FIG 202.
